Folgen
Giuseppe Riey
Giuseppe Riey
Bestätigte E-Mail-Adresse bei unical.it
Titel
Zitiert von
Zitiert von
Jahr
Normalized solutions to mass supercritical Schrödinger equations with negative potential
R Molle, G Riey, G Verzini
Journal of Differential Equations 333, 302-331, 2022
312022
Comparison principles for p-Laplace equations with lower order terms
T Leonori, A Porretta, G Riey
Annali di Matematica Pura ed Applicata (1923-) 196, 877-903, 2017
282017
Monotonicity of solutions to quasilinear problems with a first-order term in half-spaces
A Farina, L Montoro, G Riey, B Sciunzi
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 32 (1), 1-22, 2015
272015
Variational approximation of anisotropic functionals on partitions
G Bellettini, A Braides, G Riey
Annali di Matematica Pura ed Applicata 184 (1), 75-93, 2005
212005
A regularity result for the p-Laplacian near uniform ellipticity
C Mercuri, G Riey, B Sciunzi
SIAM Journal on Mathematical Analysis 48 (3), 2059-2075, 2016
172016
First variation of anisotropic energies and crystalline mean curvature of partitions
G Bellettini, G Riey, M Novaga
Interfaces and Free Boundaries 5 (3), 331-356, 2003
172003
Hopf Lemma and regularity results for quasilinear anisotropic elliptic equations
D Castorina, G Riey, B Sciunzi
Calculus of Variations and Partial Differential Equations 58, 1-18, 2019
162019
Homogenization of Penrose tilings
A Braides, G Riey, M Solci
Comptes Rendus Mathematique 347 (11-12), 697-700, 2009
162009
Homogenization of elliptic problems involving interfaces and singular data
M Amar, I De Bonis, G Riey
Nonlinear Analysis 189, 111562, 2019
122019
Mass-constrained minimization of a one-homogeneous functional arising in strain-gradient plasticity
M Amar, M Chiricotto, L Giacomelli, G Riey
Journal of Mathematical Analysis and Applications 397 (1), 381-401, 2013
122013
Qualitative properties of positive solutions to systems of quasilinear elliptic equations
L Montoro, G Riey, B Sciunzi
112015
Asymptotic behaviour of a thin insulation problem
P Esposito, G Riey
Journal of Convex Analysis 10 (2), 379-388, 2003
112003
Micropolar linearly elastic rods
G Riey, G Tomassetti
Communications in Applied Analysis 13 (4), 647-658, 2009
92009
Existence of normalized solutions to mass supercritical Schrödinger equations with negative potential
R Molle, G Riey, G Verzini
arXiv preprint arXiv:2104.12834, 2021
62021
Regularity and weak comparison principles for double phase quasilinear elliptic equations.
G Riey
Discrete & Continuous Dynamical Systems: Series A 39 (8), 2019
62019
Barriers for a class of geometric evolution problems
G Bellettini, M Novaga
Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche …, 1997
61997
Analysis of a variational model for motion compensated inpainting
R March, G Riey
Inverse Problems & Imaging 11 (6), 997, 2017
52017
A variational model in image processing with focal points
A Braides, G Riey
ESAIM: Mathematical Modelling and Numerical Analysis 42 (5), 729-748, 2008
52008
A variational model for linearly elastic micropolar plate-like bodies
G Riey, G Tomassetti
Journal of Convex Analysis 15 (4), 677-691, 2008
52008
A note on the boundary regularity of solutions to quasilinear elliptic equations
G Riey, B Sciunzi
ESAIM: Control, Optimisation and Calculus of Variations 24 (2), 849-858, 2018
42018
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20